# SDR ASAA2023031242323

- Difficulty date: March 12, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 38,997 hours, 11,410 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 009060
- Condition: Faulted
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CAPTAIN ND DISPLAYED VTK FLAG. MCDU MENU PAGE FMC PROMPT BLANKED. THIS SEQUENCE REPEATED ITSELF NUMEROUS TIMES. FLAG WOULD APPEAR, THEN DISAPPEAR. GROUNDED - YES.   REMOVED AND REPLACED #1 FMC PER B737-800 AMM 34-61-02. OPS CHECK NORMAL.
